Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Continuous vomiting, acidity. Diagnosed acute gastritis. Temporary relief with injections. Reason and cure?

Hi Team, My mother is suffering from continous vomiting and acidity .Doctors Diagonised it as acute gastritis .During their treatment they used to give four major injections . 1.emeset 2.Reglan 3.Buscopan 4,Fortwin these injections helps that time but after some 10-12 days vomiting starts again. Can anyone among u help me and guide me what can be the reason and method to cure the problem completely
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Gastritis and acidity can cause repeated vomitings. But the drugs that you have mentioned none of them is an antacid. She needs to be put on a combination of pantoprazole and domperidone for about 10 days to assess response.and strict diet regulatiom absolutely no spices and minimal oil, no tea/coffee/alcohol/smoking , she needs to eat more frequently idea is not let her be empty stomach for long time.

If still vomiting persists or happens again than she needs an endoscopy of stomach.
Wishing her a speedy recovery.
Dr. Gaurav
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor